# SDR UPS96420825

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Serv Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  DLY.  EMERGENCY EXIT LIGHT ON CREW SERVICE DOOR INOP.  EXIT DOOR LIGHT OPERATIONAL.  OPS CHK GOOD.
